# SDR CALA2013122793970

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 53,007 hours, 13,241 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bracket
- Condition: Missing
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING FUELING PANEL MISSING DOOR BRACKET & MAGNETIC ACTUATOR.  REPLACED BROKEN FUEL DOOR BRACKET & ASSOCIATED MAGNETIC ACTUATOR.
